Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Line-geometric representations for functions of a complex variable


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 20 (1919), 271-298
MSC: Primary 30C35
DOI: https://doi.org/10.1090/S0002-9947-1919-1501127-9
MathSciNet review: 1501127
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C35

Retrieve articles in all journals with MSC: 30C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1919-1501127-9
Article copyright: © Copyright 1919 American Mathematical Society